See Alike in...

Alike App

Browser

13beautifulghost

423d

Recently come off sertraline after 4 years and have been having a lot of negative thoughts over body image. In those 4 years of being on sertraline, I've put on 3 stone in weight and hate the way I look. I do walk a lot but find I struggle with eating the correct calories. I over eat a lot, I just really like food. I got upset about it the other day saying how much I hate the way I look and my partner suggested I may have body dysmorphia. I'd never imagined myself to have dysmorphia but it kind of makes sense. I look in the mirror and I see an imposter in my own body. I picture myself as that one from before my antidepressants, one which was 3 stone lighter and could fit into clothes easier. I was fitter back then, I didn't get out of breath doing certain things and I didn't have plantar fascitis either.

    • Boo88

      423d

      It does sound like your struggling with the extra weight you have put on, try contacting your doctors and telling them what’s going on and how your feeling

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion